On the path cospectral graphs and path signless Laplacian matrix of graphs

S. C. Patekar, M. M. Shikare

Abstract


In this paper, we explore path cospectral graphs and obtain some result concerning to these graphs. Also, we give nonisomorphic path cospectral graphs on 5 ≤ n ≤ 6 vertices and 3 ≤ m ≤ 10 edges. Further, we define path signless Laplacian matrix of a graph and investigate its properties.

Full Text: PDF

Published: 2020-03-30

How to Cite this Article:

S. C. Patekar, M. M. Shikare, On the path cospectral graphs and path signless Laplacian matrix of graphs, J. Math. Comput. Sci., 10 (2020), 922-935

Copyright © 2020 S. C. Patekar, M. M. Shikare. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS